# SDR DALA2022092706326

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,013 hours, 29,923 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3728 -FCNT/DE- ON DECENT SELECTED FLAPS 25. ATC REQUESTED SPEED INCREASE AND FLAPS LOCKED AT 12 UNITS DUE TO LOAD ALLEVIATION ACTIVATION. SELECTED ALTERNATE FLAPS AND MOVED ELECTRICALLY. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. NO FAULTS RECORDED. CYCLED FLAPS FULL CYCLE TWO TIMES. NO TROUBLE FOUND. OPS CHECKS GOOD.
